MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; O2 MASK,REBREATH,ADULT,7' TUB SC

Medline Industries, LP MEDLINE; O2 MASK,REBREATH,ADULT,7' TUB SC
Catalog Number HUD1007
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported finding deformed/leaking, and the customer complaint was "the tube has a bend/crease near the joint." a photo was received for the investigation, and the photo received was of hud1007 with no lot number provided.In the photo, medline was able to confirm the kink in the tubing but was not able to confirm the leaking.Medline was not able to confirm what may have caused the issue, and no trends were identified for this product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "deformed/leaking" and "the tube has a bend/crease near the joint.".

Brand Name
MEDLINE
Common Device Name
O2 MASK,REBREATH,ADULT,7' TUB SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50713918
Report Number1417592-2026-35661
Device Sequence Number15897365
Product Code BYG
UDI-Device Identifier10197344011605
UDI-Public10197344011605
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown